# SDR MASA200601928

- Difficulty date: July 22, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 8,624 hours, 5,731 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Status Message
- Condition: False Activation
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND PERFORMED S-POST TEST.  FAULT CLEARED AND SYSTEM OPERATED NORMALLY.
